Inicio / De Interés / Artículos Científicos / Cutaneous adverse effects of hormonal adjuvant therapy for breast cancer: A case of localised urticarial vasculitis following anastrozole therapy and a review of the literature

Cutaneous adverse effects of hormonal adjuvant therapy for breast cancer: A case of localised urticarial vasculitis following anastrozole therapy and a review of the literature

Author information
Abstract
Hormonal therapy with either tamoxifen or aromatase inhibitors is commonly used to treat women with breast cancer in both the adjuvant and recurrent disease setting. Cutaneous adverse reactions to these drugs have been rarely reported in the literature. We report an unusual case of urticarial vasculitis following the aromatase inhibitor anastrozole that localised to the unilateral trunk and mastectomy scar, and review the literature on the cutaneous adverse effects of hormonal therapy for breast cancer.

Acerca de PIEL-L

Mesa de redacción de Piel Latinoamericana. Donde recibimos casos, aportes e información de interés para la comunidad latinoamericana dermatólogica

Este sitio web utiliza cookies para que usted tenga la mejor experiencia de usuario. Si continúa navegando está dando su consentimiento para la aceptación de las mencionadas cookies y la aceptación de nuestra política de cookies, pinche el enlace para mayor información.plugin cookies

ACEPTAR
Aviso de cookies